BibTeX record: journals/siamcomp/GeladeGM12

download as .bib file

@article{DBLP:journals/siamcomp/GeladeGM12,
  author    = {Wouter Gelade and
               Marc Gyssens and
               Wim Martens},
  title     = {Regular Expressions with Counting: Weak versus Strong Determinism},
  journal   = {{SIAM} J. Comput.},
  volume    = {41},
  number    = {1},
  pages     = {160--190},
  year      = {2012},
  url       = {http://dx.doi.org/10.1137/100814196},
  doi       = {10.1137/100814196},
  timestamp = {Wed, 08 Feb 2012 15:07:29 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/GeladeGM12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}